MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; SYSTEM, X-RAY, ANGIOGRAPHIC

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; SYSTEM, X-RAY, ANGIOGRAPHIC
Model Number ALLURA XPER FD20 OR TABLE
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system was unable to boot up.The device was not in clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips remote service engineer (rse) examined the system remotely and confirmed that the system was unable to boot, stalling at 00:00.Review of the logfile shows malfunctioning flex vision pc.Upon troubleshooting, the philips remote service engineer (rse) checked the system remotely and the customer stated that the issue was temporarily resolved by powering the large screen control pc off and on via cabinet b.The rse checked the system logfile and found a failure in the flex vision monitoring and recommended an onsite visit.The philips field service engineer (fse) checked the system onsite and found that the control pc for the large screen monitor in the examination room was not starting correctly, which caused the malfunction.The fse found an error message indicated a faulty frame grabber card in the control pc.To resolve the issue, the fse replaced the flex vision pc, installed the required software, and performed multiple checks.The defective part was sent for analysis, for flexvision pc no failure was observed.Due to manufacturing issues, the frame grabber card may not function as intended, leading to issues with the system's flexvision pc.Philips has initiated a medical device correction (z-1144-2024).After replacement, the system returned to use in good working order.The codes were updated based on the investigation outcome.The fda establishment registration number [fei] has been updated and reported to the fda, changing from 3003768277 to 3042175844, effective (b)(6) 2025.This change reflects as administrative registration update only.There have been no changes to the registered owner/operator, official correspondent, legal entity name, physical establishment address, manufacturing processes, or to the design, specifications, intended use, or manufacturing processes of any listed devices.

Brand Name
ALLURA XPER FD
Common Device Name
SYSTEM, X-RAY, ANGIOGRAPHIC
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key23744407
Report Number3003768277-2025-015594
Device Sequence Number21419946
Product Code IZI
UDI-Device Identifier00884838059085
UDI-Public(01)00884838059085
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD20 OR TABLE
Device Catalogue Number722023
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1144-2024
Patient Sequence Number1
Patient SexUnknown